# SDR CALA2025052905076

- Difficulty date: May 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FOUND EVIDENCE OF CORROSION ON THE INNER CORD AT STA. 986.5 RBL 47.5  REMOVED AND REPLACED R2 INNER CHORD AT AFT WET AREA FLOOR STRUCTURE RBL 47.5 PER SRM 51-40-02-0G-0, DWG# 147A8501, AND DWG #147A0000.
